Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 110, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at May 18, 2012, 4:16 PM CDT for Franklin County, Alabama. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 18, 2012, 4:16 PM CDT (21:16 UTC)
- Expired
- May 18, 2012, 4:45 PM CDT
- In force
- 29 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
County Franklin County, AL
The radar
The Columbus AFB radar (KGWX), 75 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.3 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 1455 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
555
WUUS54 KHUN 182116
SVRHUN
ALC059-182145-
/O.NEW.KHUN.SV.W.0110.120518T2116Z-120518T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
416 PM CDT FRI MAY 18 2012
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL FRANKLIN COUNTY IN NORTHWEST ALABAMA...
* UNTIL 445 PM CDT
* AT 416 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SPRUCE PINE...AND MOVING WEST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
ISBELL...
ROCKWOOD...DUKETON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3431 8772 3431 8789 3449 8792 3449 8764
3431 8758 3430 8772
TIME...MOT...LOC 2116Z 082DEG 7KT 3443 8771
$$
KULA2 follow-up statements
531
WWUS54 KHUN 182137
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
437 PM CDT FRI MAY 18 2012
ALC059-182145-
/O.CON.KHUN.SV.W.0110.000000T0000Z-120518T2145Z/
FRANKLIN AL-
437 PM CDT FRI MAY 18 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR CENTRAL FRANKLIN COUNTY...
AT 433 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ROCKWOOD...MOVING
WEST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DUKETON
AND BELGREEN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3431 8772 3431 8789 3449 8792 3449 8764
3431 8758 3430 8772
TIME...MOT...LOC 2137Z 081DEG 7KT 3445 8779
$$
KULA070
WWUS54 KHUN 182145
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
445 PM CDT FRI MAY 18 2012
ALC059-182154-
/O.EXP.KHUN.SV.W.0110.000000T0000Z-120518T2145Z/
FRANKLIN AL-
445 PM CDT FRI MAY 18 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FRANKLIN COUNTY
EXPIRES AT 445 PM CDT...
HEAVY RAINFALL WILL CONTINUE ACROSS CENTRAL FRANKLIN COUNTY THROUGH
5:30 TO 6:00 PM CDT. THIS WILL LEAD TO MINOR FLOODING OF LOW LYING
AND FLOOD PRONE AREAS. STANDING WATER ON AREA HIGHWAYS MAY CAUSE
HYDROPLANING...WITH A LOSS OF VEHICLE CONTROL POSSIBLE.
LAT...LON 3431 8772 3431 8789 3449 8792 3449 8764
3431 8758 3430 8772
TIME...MOT...LOC 2144Z 081DEG 7KT 3445 8781
$$
KULAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 3:45 PM CDT, 31 minutes earlier.
Area forecast discussion, May 18, 3:45 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 345 PM CDT FRI MAY 18 2012 .DISCUSSION... THERE HAS BEEN VERY LITTLE CHANGE IN THE SYNOPTIC PATTERN IN PLACE ACROSS THE TENNESSEE VALLEY SINCE THIS TIME YESTERDAY...WITH AN ELONGATED MID/UPPER-LEVEL LOW EXTENDING FROM CENTRAL GEORGIA NORTHEASTWARD OFF THE COAST OF THE MID-ATLANTIC STATES AND A SMALL BUT STRENGTHENING MID-TROPOSPHERIC RIDGE LOCATED BETWEEN THE SOUTHERN GREAT LAKES AND THE OHIO RIVER. A WEAK 500-MB SHEAR AXIS REMAINS IN PLACE ACROSS MUCH OF TENNESSEE AS WELL AS NORTHERN PORTIONS OF GEORGIA/ALABAMA/MISSISSIPPI...AND THIS WILL CONTINUE TO PROVIDE AN ENVIRONMENT CONDUCIVE FOR THE DEVELOPMENT OF ISOLATED TO WIDELY SCATTERED AFTERNOON CONVECTION. AN EAST TO SOUTHEASTERLY STEERING FLOW ON THE NORTHWESTERN FLANK OF THE SOUTHEASTERN U.S. UPPER CYCLONE WILL PERSIST FOR THE REMAINDER OF THE AFTERNOON...AND FOR THIS REASON HAVE MAINTAINED A SLIGHT CHANCE OF SHOWERS/STORMS INTO THE FIRST FEW HOURS OF THE EVENING PERIOD FOR THE WESTERN HALF OF THE FORECAST AREA. WEAK LOWER-MID TROPOSPHERIC WINDS /GENERALLY AOB 15 KNOTS/ WILL LEAD TO LITTLE THREAT FOR ORGANIZED SEVERE CONVECTION ALTHOUGH STRONG SURFACE HEATING AND VERY STEEP LOW-LEVEL LAPSE RATES WILL PROMOTE A SMALL HAIL AND GUSTY WIND THREAT WITH THE STRONGEST CELLS. SIMILAR CONDITIONS TO WHAT HAVE BEEN EXPERIENCED RECENTLY ARE EXPECTED TO PERSIST FOR THE REMAINDER OF THE SHORT TERM FORECAST PERIOD. MODELS CONTINUE TO SUGGEST THAT THE MID-LEVEL HIGH TO THE NORTH OF THE OHIO RIVER WILL STRENGTHEN AND EXPAND NORTHEASTWARD ACROSS NEW ENGLAND FROM TONIGHT THROUGH TOMORROW NIGHT...IN ADVANCE OF A STRONG MID-LEVEL VORT MAX LIFTING NORTHEASTWARD ACROSS THE CENTRAL PLAINS. MEANWHILE...THE SOUTHEASTERN CONUS MID/UPPER-LEVEL LOW IS FORECAST TO SPLIT INTO TWO SEPARATE VORTICES -- THE STRONGEST OF WHICH WILL REMAIN SITUATED OFF THE COAST OF THE OUTER BANKS OF NORTH CAROLINA WHILE THE WEAKER LOW REMAINS NEARLY STATIONARY ACROSS COASTAL GEORGIA/SOUTH CAROLINA. ALTHOUGH THE INITIAL SHEAR AXIS CURRENTLY IN PLACE OVER THE REGION MAY TEND TO SHIFT SOUTHWESTWARD DURING THIS PERIOD...THE POTENTIAL EXISTS FOR ADDITIONAL WAVES TO PASS OVERHEAD IN THE NORTHEAST FLOW ALOFT...AND WILL MAINTAIN SLIGHT CHANCES FOR AFTERNOON AND EARLY EVENING SHOWERS/STORMS BOTH TOMORROW AND ON SUNDAY. FORECAST SOUNDINGS INDICATE THAT STEERING FLOW WILL ONCE AGAIN BE FROM THE EAST-SOUTHEAST TOMORROW...BUT SHOULD BACK TO THE NORTH BY SUNDAY AS THE STRENGTHENING MID-LEVEL HIGH OVER NEW ENGLAND FORCES THE CAROLINAS UPPER LOW TO RETROGRADE INLAND. BY SUNDAY NIGHT...SHORTWAVE RIDGING ALOFT BUILDING ACROSS THE LOWER MISSISSIPPI VALLEY IN ADVANCE OF A MORE PRONOUNCED LONG WAVE TROUGH OVER CENTRAL CANADA MAY ALLOW A LOOSELY-ORGANIZED COMPLEX OF THUNDERSTORMS TO APPROACH THE AREA IN NORTHWEST FLOW ALOFT. HAVE INCREASED POPS INTO THE LOW CHANCE RANGE FOR THE NORTHWEST HALF OF THE FORECAST AREA EARLY MONDAY MORNING TO ACCOUNT FOR THIS POSSIBILITY. IN TERMS OF THE TEMPERATURE FORECAST...VERY LITTLE CHANGE IS EXPECTED OVER THE NEXT SEVERAL DAYS...WITH HIGHS REACHING THE MID 80S-90 DEGREE RANGE EACH AFTERNOON AND LOWS GENERALLY FALLING INTO THE UPPER 50S/LOWER 60S -- WITH THE EXCEPTION OF VALLEY AREAS IN THE NORTHEAST WHERE READINGS MAY REACH THE MID 50S. PATCHY FOG WILL ALSO REMAIN A POSSIBILITY EACH NIGHT...BUT THIS SHOULD PRIMARILY BE CONFINED TO VALLEYS AND LOCATIONS NEAR BODIES OF WATER. RAIN CHANCES STILL APPEAR TO BE HIGHEST AT THE BEGINNING OF THE EXTENDED FORECAST PERIOD...AS THE REMNANTS OF THE PREVIOUSLY MENTIONED SUNDAY NIGHT MCS MAY LINGER IN THE REGION FOR MUCH OF THE DAY ON MONDAY. OTHERWISE...EXPECT CHANCES FOR SHOWERS AND STORMS TO REMAIN FAIRLY HIGH FROM MONDAY NIGHT INTO TUESDAY AS THE SOUTHERN END OF THE CENTRAL CANADIAN LONG WAVE TROUGH SHIFTS EASTWARD OVER THE TENNESSEE VALLEY. THIS SYSTEM WILL LIKELY LIFT EAST-NORTHEASTWARD ACROSS EASTERN KENTUCKY/TENNESSEE...ACROSS THE SOUTHERN APPALACHIANS AND INTO THE MID-ATLANTIC REGION THROUGH THE MIDDLE AND LATTER PORTIONS OF NEXT WEEK...WITH MEDIUM RANGE GUIDANCE FROM THE GFS/ECMWF INDICATING THAT A STRONG MID-LEVEL ANTICYCLONE WILL BUILD ACROSS THE REGION DURING THIS PERIOD. THUS...ASIDE FROM A FEW AFTERNOON SHOWERS AND STORMS IN THE HIGHER TERRAIN OF NORTHEAST ALABAMA AND SOUTHERN MIDDLE TENNESSEE...EXPECT DRY AND VERY WARM CONDITIONS TO PREVAIL WITH HIGHS REACHING THE LOWER 90S FOR THE MAJORITY OF THE FORECAST AREA. 70/DD && .AVIATION... /ISSUED 1225 PM CDT FRI MAY 18 2012/ FOR 18Z TAFS...PREDOMINATELY VFR CONDITIONS ARE EXPECTED THIS TAF PERIOD. ISOLATED SHOWERS OR TS ARE POSSIBLE THIS AFTERNOON...AND JUST PAST THE END OF THE TAF PERIOD TOMORROW. HOWEVER WILL NOT INCLUDE THESE IN THE TAFS ATTM DUE TO LOW CONFIDENCE. PATCHY FOG IS AGAIN A POSSIBILITY LATE TONIGHT...AND HAVE NOTED THIS IN TAFS. JLL && .PRELIMINARY POINT TEMPS/POPS... HUNTSVILLE 61 87 61 89 63 / 20 20 10 20 30 SHOALS 60 88 60 91 61 / 20 20 20 20 30 VINEMONT 61 83 61 86 63 / 20 20 10 20 30 FAYETTEVILLE 60 84 60 87 62 / 10 20 20 20 30 ALBERTVILLE 57 83 57 85 59 / 10 20 10 20 10 FORT PAYNE 55 82 55 85 57 / 10 20 10 20 10 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, May 18, 12:59 PM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 1259 PM CDT FRI MAY 18 2012 ALZ001>010-016-TNZ076-096-097-191100- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1259 PM CDT FRI MAY 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON ACROSS THE AREA. GUSTY WINDS...BRIEF VERY HEAVY RAINFALL AND OCCASIONAL LIGHTNING ARE POSSIBLE WITH THE STORMS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ISOLATED THUNDERSTORMS WILL AGAIN BE POSSIBLE SATURDAY AND SUNDAY AFTERNOONS. STORMS MAY BECOME MORE SCATTERED IN NATURE ON MONDAY THROUGH TUESDAY AS WEAK DISTURBANCES MOVE THROUGH THE TENNESSEE VALLEY. GUSTY WINDS MAY ACCOMPANY THE STORMS...ALONG WITH OCCASIONAL LIGHTNING AND BRIEF HEAVY RAINFALL. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME. TT
In the hours before
Special weather statement, May 18, 2:12 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
212 PM CDT FRI MAY 18 2012
ALZ009-181945-
JACKSON-
212 PM CDT FRI MAY 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR JACKSON COUNTY UNTIL 245 PM
CDT...
AT 212 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FABIUS...OR 10 MILES SOUTH OF BRIDGEPORT...
MOVING NORTHWEST AT 5 MPH.
WINDS UP TO 50 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
FABIUS.
STEVENSON...FACKLER.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3483 8563 3481 8563 3474 8568 3474 8570
3470 8573 3469 8574 3478 8594 3495 8582
3484 8561
TIME...MOT...LOC 1912Z 119DEG 8KT 3481 8576Special weather statement, May 18, 3:08 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
308 PM CDT FRI MAY 18 2012
ALZ002>004-182045-
COLBERT-FRANKLIN-LAWRENCE-
308 PM CDT FRI MAY 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR COLBERT...FRANKLIN AND LAWRENCE
COUNTIES UNTIL 345 PM CDT...
AT 301 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
CLUSTERS OF STRONG THUNDERSTORMS OVER COLBERT INTO WESTERN LAWRENCE
COUNTIES. THE STRONGEST THUNDERSTORM WAS NEAR COLBERT HEIGHTS...OR
6 MILES SOUTH OF TUSCUMBIA...MOVING SOUTHWEST AT 5 MPH.
PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THE STRONGEST STORM INCLUDE...
LITTLEVILLE.
RED ROCK.
NEW BETHEL...CHEROKEE.
POSEY LOOP.
THARPTOWN...NEWBURG.
CROOKED OAK...RUSSELLVILLE.
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE LIMBS.
SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3484 8797 3483 8793 3481 8792 3474 8784
3473 8781 3475 8774 3478 8770 3468 8726
3442 8738 3459 8814
TIME...MOT...LOC 2007Z 036DEG 5KT 3463 8772
KULASpecial weather statement, May 18, 3:42 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
342 PM CDT FRI MAY 18 2012
ALZ002>004-182130-
COLBERT-FRANKLIN-LAWRENCE-
342 PM CDT FRI MAY 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR COLBERT...FRANKLIN AND LAWRENCE
COUNTIES UNTIL 430 PM CDT...
AT 336 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
CLUSTERS OF STRONG THUNDERSTORMS ACROSS COLBERT...WESTERN LAWRENCE
AND NORTHEASTERN FRANKLIN COUNTIES. THE STRONGEST STORM WAS NEAR
NEW BETHEL...OR 9 MILES NORTHWEST OF RUSSELLVILLE...MOVING WEST AT 5
MPH.
PEA SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE EXPECTED
WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
POSEY LOOP.
RED ROCK.
SRYGLEY CHURCH...BARTON.
RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE FROM THESE
THUNDERSTORMS. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING
OF WATER ON AREA ROADWAYS.
&&
LAT...LON 3451 8799 3480 8798 3477 8787 3474 8784
3473 8781 3474 8774 3464 8728 3430 8745
TIME...MOT...LOC 2041Z 084DEG 4KT 3462 8781
KULASpecial weather statement, May 18, 3:59 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
359 PM CDT FRI MAY 18 2012
ALZ003-182130-
FRANKLIN-
359 PM CDT FRI MAY 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN COUNTY UNTIL 430 PM
CDT...
AT 359 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SPRUCE PINE...OR 6 MILES SOUTHEAST OF
RUSSELLVILLE...MOVING WEST AT 5 MPH.
NICKEL SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
RUSSELLVILLE.
SPRUCE PINE...ISBELL.
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE LIMBS.
SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3450 8789 3455 8760 3437 8754 3430 8776
3431 8782
TIME...MOT...LOC 2059Z 075DEG 4KT 3443 8768
KULAThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:12 PM CDT | Special Weather Statement | HUN | Madison | 33 min |
| May 17, 8:50 PM CDT | Special Weather Statement | HUN | Madison | 25 min |
| May 17, 9:25 PM CDT | Flash Flood Warning | HUN | Madison | 58 min |
| May 17, 9:55 PM CDT | Special Weather Statement | HUN | Morgan | 50 min |
| May 18, 2:12 PM CDT | Special Weather Statement | HUN | Jackson | 33 min |
| May 18, 3:08 PM CDT | Special Weather Statement | HUN | Colbert | 37 min |
| May 18, 3:42 PM CDT | Special Weather Statement | HUN | Colbert | 48 min |
| May 18, 3:59 PM CDT | Special Weather Statement | HUN | Franklin | 31 min |
| May 18, 4:27 PM CDT | Special Weather Statement | HUN | Madison | 33 min |
| May 18, 5:05 PM CDT | Special Weather Statement | HUN | Madison | 40 min |
| May 18, 5:22 PM CDT | Special Weather Statement | HUN | Madison | 23 min |
| May 18, 5:26 PM CDT | Severe Thunderstorm Warning | HUN | Madison | 34 min |
| May 18, 5:29 PM CDT | Special Weather Statement | HUN | DeKalb | 46 min |
| May 18, 5:40 PM CDT | Special Weather Statement | HUN | Limestone | 50 min |
| May 18, 5:45 PM CDT | Severe Thunderstorm Warning | HUN | Limestone | 30 min |
| May 18, 6:16 PM CDT | Severe Thunderstorm Warning | HUN | Limestone | 29 min |
| May 18, 6:39 PM CDT | Special Weather Statement | HUN | Limestone | 36 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.